# SDR USAA000356

- Difficulty date: March 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuelage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON INTERCOSTAL 3 INCHES BY 7 INCHES, AT DOOR L1 STATION 345 TO 365.25.  CORROSION LEVEL 1.  INSTALLED NEW INTERCOSTAL.  (M)
